# SDR DALA2017012300562

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 66,551 hours, 47,710 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER RT AFT SKIN PANEL CRACKED.  DRILLED END CRACK 0.250 DRILLED IAW SR09550028. ENLARGE STOP DRILL IAW SR09550028 STEP 42. HFEC INSP AREA IAW NDTM 06-1001.001 NO DEFECTS NOTED. ALODINED & PRIMED. SEALED AREA REINSTALLED FILLER AND APPLIED 2 LAYERS SPEED TAPE AND SEALED.
